Alert archive / Oklahoma / Red Flag Warnings in 2016

Red Flag Warning 6, NWS Norman, OK

February 17, 201648 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this red flag warning at Feb 17, 2016, 2:51 PM CST for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Feb 18, 2016, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2016, 2:51 PM CST (20:51 UTC)
In effect from
Feb 18, 2016, 12:00 PM CST
Expired
Feb 18, 2016, 7:00 PM CST
In force
7 hr
Issued by
NWS Norman, OK
All 56 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-02-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-02-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2444 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

551 
WWUS84 KOUN 172051
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CST WED FEB 17 2016

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE THURSDAY...

OKZ004-005-009-010-014-181130-
/O.UPG.KOUN.FW.A.0005.160218T1800Z-160219T0000Z/
/O.NEW.KOUN.FW.W.0006.160218T1800Z-160219T0100Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-
251 PM CST WED FEB 17 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CST THURSDAY FOR
WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR PARTS OF WESTERN OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* TIMING... THURSDAY AFTERNOON.

* WIND...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS NEAR 45 MPH.

* HUMIDITY...15 TO 20 PERCENT.

* TEMPERATURE...AFTERNOON HIGHS IN THE MID 80S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

OKZ021-033-034-036-TXZ083>085-087-088-181130-
/O.NEW.KOUN.FW.W.0006.160218T1800Z-160219T0100Z/
BECKHAM-HARMON-GREER-JACKSON-HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR-
251 PM CST WED FEB 17 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CST THURSDAY FOR
WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CST THURSDAY. 

* TIMING...THURSDAY AFTERNOON.

* WIND... SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS NEAR 45 MPH.

* HUMIDITY... 15 TO 20 PERCENT.

* TEMPERATURE... LOW TO MID 80S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

OKZ006>008-011>013-015>020-022>032-035-037>042-044>046-050-TXZ086-
089-090-181130-
/O.NEW.KOUN.FW.A.0006.160218T1800Z-160219T0100Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE-
KINGFISHER-LOGAN-PAYNE-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-
GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-KIOWA-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-
CARTER-LOVE-WICHITA-ARCHER-CLAY-
251 PM CST WED FEB 17 2016

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND
LOW RELATIVE HUMIDITY FOR PARTS OF OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. 

* TIMING... THURSDAY AFTERNOON.

* WIND... SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH.

* HUMIDITY... 20 TO 30 PERCENT.

* TEMPERATURE... MID 70S TO LOW 80S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$
3 follow-up statements
872 
WWUS84 KOUN 180423
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1023 PM CST WED FEB 17 2016

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THURSDAY...

OKZ006>008-011>013-015>020-022>032-035-037>042-044>046-050-TXZ086-
089-090-181230-
/O.UPG.KOUN.FW.A.0006.160218T1800Z-160219T0100Z/
/O.EXA.KOUN.FW.W.0006.160218T1800Z-160219T0100Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-DEWEY-CUSTER-BLAINE-
KINGFISHER-LOGAN-PAYNE-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-
GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-KIOWA-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COTTON-JEFFERSON-
CARTER-LOVE-WICHITA-ARCHER-CLAY-
1023 PM CST WED FEB 17 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CST THURSDAY FOR
WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* TIMING... THURSDAY AFTERNOON.

* WIND... SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS 40 TO 50 
  MPH.

* HUMIDITY... 20 TO 30 PERCENT.

* TEMPERATURE... MID 70S TO LOW 80S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

OKZ043-047-048-051-052-181230-
/O.EXA.KOUN.FW.W.0006.160218T1800Z-160219T0100Z/
COAL-JOHNSTON-ATOKA-MARSHALL-BRYAN-
1023 PM CST WED FEB 17 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CST THURSDAY FOR
WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM CST THURSDAY. 

* TIMING...THURSDAY AFTERNOON.

* WIND... SOUTH 20 TO 30 MPH WITH GUSTS NEAR 40 MPH.

* HUMIDITY... 25 TO 35 PERCENT.

* TEMPERATURE... MID 70S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

OKZ004-005-009-010-014-021-033-034-036-TXZ083>085-087-088-181230-
/O.CON.KOUN.FW.W.0006.160218T1800Z-160219T0100Z/
HARPER-WOODS-ELLIS-WOODWARD-ROGER MILLS-BECKHAM-HARMON-GREER-
JACKSON-HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR-
1023 PM CST WED FEB 17 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CST
THURSDAY FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR PARTS OF WESTERN OKLAHOMA...

* TIMING... THURSDAY AFTERNOON.

* WIND...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS NEAR 45 MPH.

* HUMIDITY...15 TO 20 PERCENT.

* TEMPERATURE...AFTERNOON HIGHS IN THE MID 80S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
137 
WWUS84 KOUN 181036
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
436 AM CST THU FEB 18 2016

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY...

OKZ004>048-050>052-TXZ083>090-190100-
/O.CON.KOUN.FW.W.0006.160218T1800Z-160219T0100Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
436 AM CST THU FEB 18 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CST
THIS EVENING FOR WINDY CONDITIONS... HOT TEMPERATURES AND LOW
RELATIVE HUMIDITY FOR OKLAHOMA AND WESTERN NORTH TEXAS...

* TIMING...THIS AFTERNOON.

* WIND...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH.

* HUMIDITY...10 TO 35 PERCENT.

* TEMPERATURE...MID 70S TO MID 80S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$
865 
WWUS84 KOUN 182116
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
316 PM CST THU FEB 18 2016

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE THROUGH EARLY
EVENING...

OKZ004>048-050>052-TXZ083>090-190100-
/O.CON.KOUN.FW.W.0006.000000T0000Z-160219T0100Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
316 PM CST THU FEB 18 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING
FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE
HUMIDITY FOR CENTRAL AND WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS...

* TIMING...THIS AFTERNOON AND EARLY EVENING.

* WIND...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS 40 TO 50 
  MPH.

* HUMIDITY...10 TO 35 PERCENT.

* TEMPERATURE...MID 70S TO UPPER 80S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR
  BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED OR OCCURRING. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO
EXTREME FIRE BEHAVIOR.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Feb 17, 2:42 PM CST, 9 minutes earlier.

Area forecast discussion, Feb 17, 2:42 PM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
242 PM CST WED FEB 17 2016

.DISCUSSION...
MAIN FOCUS WAS ON FIRE WX CONCERNS AND STRONG WINDS THURSDAY.

PRESSURE GRADIENT WILL INCREASE THURSDAY AS LEE TROUGH DEVELOPS.
THIS WILL CAUSE WINDS TO INCREASE. IN ADDITION TO THE PRESSURE
GRADIENT... STRONGER WINDS ABOVE THE SURFACE /45-50 KNTS AT 850 MB
FOR PARTS OF THE FA/ WILL LIKELY MIX DOWN SO STRONG SOUTHWEST WINDS
ARE EXPECTED THURSDAY W/STRONGEST WINDS CURRENTLY EXPECTED IN NORTH
CENTRAL AND CENTRAL OK. WIND GUSTS OVER 40 MPH WILL BE LIKELY IN
SOME AREAS. A WIND ADVISORY WILL BE LIKELY FOR AT LEAST PARTS OF THE
FA BUT WILL LEAVE FOR LATER SHIFTS TO DECIDE WHERE/WHEN.

A DRYLINE IS EXPECTED TO MOVE INTO WESTERN PORTIONS OF THE FA
THURSDAY WITH SOME MOISTURE ADVECTION EXPECTED TO THE EAST.
HOWEVER... THE QUALITY OF MOISTURE IS NOT EXPECTED TO BE GREAT AND
MIXING OF DRIER AIR TO THE SURFACE IS CURRENTLY EXPECTED TO BE
ENOUGH FOR LOW HUMIDITIES TO OCCUR. MODELS LOOK TO BE OVER DOING THE
DEWPOINTS... WITH MODEL TRENDS OVER THE PAST FEW WEEKS CAUSING TOO
MUCH EVAPOTRANSPORATION AND NOT MIXING ENOUGH IN THESE SITUATIONS SO
WENT BELOW MODEL GUIDANCE. THESE LOWER DEWPOINTS ALONG WITH TEMPS IN
THE 70S AND 80S LEAD TO RH VALUES AT OR BELOW 20 PERCENT IN WESTERN
PARTS OF THE FA SO WILL ISSUE A RED FLAG WARNING FOR THOSE AREAS.
ELSEWHERE... COORDINATION WITH OK AND TX FORESTRY... BOTH AGREE THAT
WITH THE STRONG WINDS EXPECTED THU AFTN... RH VALUES THAT DO NOT
MEET RED FLAG CRITERIA /MAYBE AS HIGH AS 30-35 PERCENT/ COULD STILL
BE AN ISSUE SO WILL ISSUE A FIRE WX WATCH FOR A GOOD PORTION OF THE
REST OF THE CWA. THERE IS STILL SOME UNCERTAINTY WITH THE DEWPTS/MIN
RH VALUES FOR TOMORROW.

AFTER THURSDAY... A SFC TROUGH/WIND SHIFT WILL MOVE ACROSS PARTS OF
THE FA FRIDAY. TEMPERATURES WILL STAY WELL ABOVE AVERAGE INTO THE
WEEKEND. MODELS SHOW A COLD FRONT MOVING ACROSS THE REGION SUNDAY AS
A UPPER LEVEL WAVE MOVES ACROSS THE CENTRAL U.S. THIS FRONT WILL
KNOCK TEMPS DOWN SOME BUT STILL REMAIN NEAR OR ABOVE AVERAGE NEXT
WEEK. THE FRONT AND UPPER SYSTEM COULD BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS TO PARTS OF THE AREA SUNDAY INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  47  78  57  75 /   0   0   0   0
HOBART OK         49  80  54  76 /   0   0   0   0
WICHITA FALLS TX  47  83  56  81 /   0   0   0  10
GAGE OK           47  85  49  74 /   0   0   0   0
PONCA CITY OK     47  78  56  73 /   0   0   0   0
DURANT OK         46  74  58  75 /   0   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR OKZ006>008-011>013-015>020-022>032-035-037>042-
     044>046-050.

     RED FLAG WARNING FROM NOON TO 7 PM CST THURSDAY FOR OKZ004-005-
     009-010-014-021-033-034-036.

TX...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR TXZ086-089-090.

     RED FLAG WARNING FROM NOON TO 7 PM CST THURSDAY FOR TXZ083>085-
     087-088.

&&

03/25
Hazardous weather outlook, Feb 17, 11:54 AM CST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CST WED FEB 17 2016

OKZ004>048-050>052-TXZ083>090-181800-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CST WED FEB 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.FIRE WEATHER...
WILDFIRE DANGER WILL BE ELEVATED THROUGH FRIDAY. CRITICAL FIRE
WEATHER CONDITIONS ARE FORECAST FOR THURSDAY AS STRONG SOUTHWEST
WINDS COMBINE WITH VERY LOW HUMIDITY AND HIGH TEMPERATURES. THE
STRONGEST WINDS AND LOWEST HUMIDITY CAN BE EXPECTED ACROSS
NORTHWESTERN OKLAHOMA THURSDAY AFTERNOON.

.STRONG WINDS...
STRONG SOUTHWEST WINDS ARE EXPECTED THURSDAY. WIDESPREAD SUSTAINED
WIND SPEEDS AROUND 30 MPH WITH GUSTS OVER 45 MPH WILL BE
POSSIBLE.

.THUNDERSTORMS...
THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY. SEVERE
STORM POTENTIAL IS LOW.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 2:51 PM CSTFire Weather WatchOUNAlfalfa, Blaine, Caddo, Canadian, Carter, Cleveland and 28 more8 hr

Nearby

Red Flag Warnings in Oklahoma, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.